Weight Loss
Moderators: coach_k, Mollybygolly, spoiled_candy, devilish_patsy, nycgirl


Fiber... Does it make anyone else's stomach hurt?


Quote  |  Reply
I recently realized that I haven't been eating enough fiber. This week
I started increasing my intake and today my stomach feels really weird.
Could it be my body adjusting to the extra fiber i'm getting?
6 Replies (last)
Uh.. yeah. If you ate much more fiber than you're used to, it can lead to some nasty side effects. I'd.. make sure you know where the bathroom is, if you catch my drift.
ohh.. i tried to go from 15 grams of fiber a day to 30.. OY!!  i thought i was going to die.. so i let that run it's course and i increased it over time.. and it hasn't been so bad.. :) 
i think one of the reasons i'm having problems losing weight is because
i don't "go" very often. (to put it as politely as possible) i know
this will help with it. the feeling in my stomach is just really weird.
i haven't felt anything like it before and was hoping it was just fiber
related. 
yeah.. you're gonna "go"  heh.. i had that weird feeling then about 4 hours later.. i had a clean colon.. oy!  :)

drink plenty of water or it will get stuck!
    I eat alot of fruit and whole grains... I get bloated if I did not have enough water.

Water and Fiber go hand in hand.

If you increase fiber you have to increase the water also.
I've being "going" almost every morning for the past month.. I've never been so regular!..lol
I dont know how much my fiber intake was before but I highly doubt it was a normal amount.. I havent had any weird stomach feelings..
6 Replies
Advertisement
Advertisement
Allergy Remedies
Is It Possible to Go Natural?
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.